# SDR 06FDEA03939

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR, EXTERNAL SKIN, FWD LWR CORNER, DOUBLER REPAIR REQUIRES   EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF THE REPAIR IS IN   ACCORDANCE WITH FAA, APPROVED DATA.  COMING DOUBLER REPAIR ON NR 2 CARGO DOOR SKIN WAS NOT IN COMPLIANCE WITH FAA APPROVED DATA.  REMOVED REPAIR AND REMOVED DAMAGED AREA OF SKIN.  FABRICATED REPAIR DOUBLER AND REPAIR PARTS.  INSTALLED REPAIR IAW SRM 52-00-3, 51-40-3, AND 51-30-2.
